# SDR ASAA0480234

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, RIGHT CUSP WEB AT STATIN 505-518, STRINGER 18R, FORWARD PIT IS CORRODED.  REMOVED AND REPLACED CUSP WEB PER SRM 51-30-1.  (M)
